Sanov property, generalized $I$-projection and a conditional limit theorem

Csiszar, Imre, Csiszár, Imre . The Annals of Probability 1984. 12 :768-793

Locate this article in:

Bibtex

@article{CIS-54532,
  Author = {Csiszar, Imre and Csiszár, Imre},
  Title = {Sanov property, generalized $I$-projection and a conditional limit theorem},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {768--793},
  Keywords = {Kullback-Leibler information, Exponential family, Maximum entropy}
}

Similar articles